MAUDE Adverse Event Report: EXACTECH, INC. RESURFACING CAGE, 25MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. RESURFACING CAGE, 25MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 312-01-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: 5878117 300-01-13 - equinoxe, humeral stem primary, press fit 13mm 5257931 300-10-15 - equinoxe replicator plate 1.5mm o/s 5844016 310-01-41 - equinoxe, humeral head short, 41mm (alpha).
 
Event or Problem Description
As reported, the 69 year old female patient had an initial right tsa on an unknown date.The surgeon determined that the patient was in need of conversion from a hemi-arthroplasty to a reverse shoulder arthroplasty.The patient was revised on (b)(6) 2024.The surgeon removed the in-situ humeral head, torque break-off screw and replicator plate, but left the existing exactech equinoxe humeral stem in place.He prepared the glenoid and implanted reverse shoulder glenoid components and implanted reverse shoulder humeral side components.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g1, g2, g3, h6, h11.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision cannot be confirmed from the information provided but may be due to loosening, infection, fracture, instability, dislocation, rotator cuff tear, and/or patient related factors.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RESURFACING CAGE, 25MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19149420
Report Number1038671-2024-00914
Device Sequence Number15434006
Product Code HSD
UDI-Device Identifier10885862248565
UDI-Public10885862248565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131298
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Catalogue Number312-01-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale